Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking mini pill. Normal to feel tearful?

Hi I am being weaned off citalopram and am on 10mg every other day and have just been put on the mini pill . A few months ago the combination made me really tearful so I came off the pill and put a halt on sex. I ve gone back on the pill again and It doesn t seem so bad this time but is this normal? Should they effect each others effectiveness? I don t really know what to do my gp just told me to use a condom and nothing else but I d rather not take any risks.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is a good choice to use both contraceptives, the condom as well as the minipill, as the chances of you becoming pregnant on these two methods is very very low. I would also suggest that you relieve your anxiety by using the methods that have been suggested by your doctor. Citalopram is helpful for depression and you should continue to take the medication. Do not worry about the libido as the side effect, it will get better over time. I hope this helps.

Take care and have a lovely day !
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor